- -

Memory-efficient Arnoldi algorithms for linearizations of matrix polynomials in Chebyshev basis

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Memory-efficient Arnoldi algorithms for linearizations of matrix polynomials in Chebyshev basis

Mostrar el registro completo del ítem

Daniel Kressner; Román Moltó, JE. (2014). Memory-efficient Arnoldi algorithms for linearizations of matrix polynomials in Chebyshev basis. Numerical Linear Algebra with Applications. 21(4):569-588. doi:10.1002/nla.1913

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/48638

Ficheros en el ítem

Metadatos del ítem

Título: Memory-efficient Arnoldi algorithms for linearizations of matrix polynomials in Chebyshev basis
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Fecha difusión:
Resumen:
Novel memory-efficient Arnoldi algorithms for solving matrix polynomial eigenvalue problems are presented. More specifically, we consider the case of matrix polynomials expressed in the Chebyshev basis, which is often ...[+]
Palabras clave: Polynomial eigenvalue problems , Linearization , Arnoldi method , Chebyshev basis
Derechos de uso: Reserva de todos los derechos
Fuente:
Numerical Linear Algebra with Applications. (issn: 1070-5325 )
DOI: 10.1002/nla.1913
Editorial:
Wiley
Versión del editor: http://dx.doi.org/10.1002/nla.1913
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem